Siberian Mathematical Journal

, Volume 35, Issue 4, pp 802–814 | Cite as

The Bogolyubov theorem with a differential inclusion as constraint

  • S. I. Suslov
Article

Keywords

Differential Inclusion Bogolyubov Theorem 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    A. D. Ioffe and V. M. Tikhomirov, Theory of Extremal Problems [in Russian], Nauka, Moscow (1974).Google Scholar
  2. 2.
    N. N. Bogolubov, “Sur quelques methodes nouvelles dans le calculus des variations,” Ann. Math. Pura Appl. Ser. 4,7, 249–271 (1930).Google Scholar
  3. 3.
    A. Cellina, “On the differential inclusionx′ ∃ [−1, 1],” Atti. Accad. Naz. Lincei Rend. Cl. Sci. Fis. Mat. Natur. Ser. VIII,69, 1–6 (1980).Google Scholar
  4. 4.
    F. De Blasi and G. Pianigiani, “A Baire category approach to the existence of solutions of multivalued differential equations in Banach spaces,” Funkcial Ekvac.,25, 153–162 (1982).Google Scholar
  5. 5.
    F. De Blasi and G. Pianigiani, “Differential inclusions in Banach spaces,” J. Differential Equations,66, 208–229 (1987).Google Scholar
  6. 6.
    S. I. Suslov, “A nonlinear bang-bang principle in ℝn,” Mat. Zametki,49, No. 5, 110–116 (1991).Google Scholar
  7. 7.
    C. Himmelberg, “Measurable relations,” Fund. Math.,87, No. 1, 53–72 (1974).Google Scholar
  8. 8.
    C. Castaing and M. Valadier, Convex Analysis and Measurable Multifunctions, Springer, Berlin etc. (1977).Google Scholar
  9. 9.
    N. Dunford and J. T. Schwartz, Linear Operators. Vol. 1: General Theory [Russian translation], Izdat. Inostr. Lit., Moscow (1962).Google Scholar
  10. 10.
    H. Radström, “An embedding theorem for spaces of convex sets,” Proc. Amer. Math. Soc.,3, 165–169 (1952).Google Scholar
  11. 11.
    A. Lechicki and A. Spakovski, “A note on intersection of lower semicontinuous multifunctions,” Proc. Amer. Math. Soc.,95, No. 1, 119–122 (1985).Google Scholar
  12. 12.
    E. A. Michael, “Selected selection theorems,” Amer. Math. Monthly,4, 233–236 (1956).Google Scholar
  13. 13.
    I. P. Natanson, Theory of Functions of a Real Variable [in Russian], Gostekhizdat, Moscow (1957).Google Scholar
  14. 14.
    R. J. Aumann, “Integrals of set-valued functions,” J. Math. Anal. Appl.,12, 1–12 (1965).Google Scholar

Copyright information

© Plenum Publishing Corporation 1994

Authors and Affiliations

  • S. I. Suslov
    • 1
  1. 1.Novosibirsk

Personalised recommendations